# SDR WTAA960005

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIC - DURING REPOSITION FLIGHT CIC TO RDD, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT RELEASED FOR FERRY FLIGHT TO FAT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR UNIT.  GEAR RETRACTION SYSTEM OPERATIONAL CHECK NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
